Alert archive / Virginia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 210, NWS Morristown, TN

May 26, 20114 counties in Virginia; Sullivan County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at May 26, 2011, 5:10 PM EDT for 4 counties in Virginia; Sullivan County, Tennessee. It was in force for 50 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2011, 5:10 PM EDT (21:10 UTC)
Expired
May 26, 2011, 6:00 PM EDT
In force
50 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Sullivan County, TN, City of Bristol, VA, Russell County, VA, Scott County, VA, Washington County, VA

The radar

The Knoxville radar (KMRX), 127 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 5:24 PM EDTHAIL 1Blountville, TN
May 26, 5:29 PM EDTHAIL 1Bristol Tn, TNHAIL REPORTED ON VOLUNTEER PARKWAY NORTH OF BRISTOL MOTOR SPEEDWAY.
May 26, 5:45 PM EDTHAIL 1Bristol Va, VAHAIL OCCURRING AT THE BRISTOL MALL.
May 26, 5:46 PM EDTHAIL 1.25Bristol Tn, TNHAIL OCCURRING AT THE BRISTOL COUNTRY CLUB.
May 26, 5:55 PM EDTHAIL 1Bristol Va, VAALONG INTERSTATE 81.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 10:15 AM EDTSevere Thunderstorm WatchSPC9 hr
May 26, 5:10 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.2 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 149 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
149 J/kg
Mixed-layer CIN
-412 J/kg
Mixed-layer LCL
1701 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-99 m²/s²
0-3 km storm-relative helicity
-89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

940 
WUUS54 KMRX 262110
SVRMRX
TNC163-VAC167-169-191-520-262200-
/O.NEW.KMRX.SV.W.0210.110526T2110Z-110526T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
510 PM EDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SULLIVAN COUNTY IN EAST TENNESSEE...
  WESTERN RUSSELL COUNTY IN SOUTHWEST VIRGINIA...
  SCOTT COUNTY IN SOUTHWEST VIRGINIA...
  WASHINGTON COUNTY IN SOUTHWEST VIRGINIA...
  CITY OF BRISTOL IN SOUTHWEST VIRGINIA...

* UNTIL 600 PM EDT

* AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES EAST OF WEBER CITY...OR 11 MILES NORTHWEST OF BRISTOL TN...
  AND MOVING EAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  BRISTOL TN...BRISTOL VA...ABINGDON...COLLINGWOOD...BENHAMS...
  HARR...EMORY-MEADOW VIEW...DAMASCUS AND KONNAROCK.

LAT...LON 3646 8256 3671 8255 3679 8169 3669 8164
      3666 8163
TIME...MOT...LOC 2109Z 266DEG 35KT 3664 8233

$$

GH
2 follow-up statements
291 
WWUS54 KMRX 262132
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
532 PM EDT THU MAY 26 2011

TNC163-VAC167-169-191-520-262200-
/O.CON.KMRX.SV.W.0210.000000T0000Z-110526T2200Z/
SULLIVAN TN-RUSSELL VA-SCOTT VA-WASHINGTON VA-CITY OF BRISTOL VA-
532 PM EDT THU MAY 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CITY OF BRISTOL...WASHINGTON...SCOTT...WESTERN RUSSELL AND
SULLIVAN COUNTIES...

AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BRISTOL TN...MOVING EAST AT 40 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  ABINGDON...HARR...EMORY-MEADOW VIEW...DAMASCUS AND KONNAROCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FRIDAY MORNING FOR SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE AND
SOUTHWEST VIRGINIA.

&&

LAT...LON 3646 8256 3671 8255 3679 8169 3669 8164
      3666 8163
TIME...MOT...LOC 2132Z 253DEG 37KT 3660 8205

$$

MJB
357 
WWUS54 KMRX 262148
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
548 PM EDT THU MAY 26 2011

VAC167-169-262158-
/O.CAN.KMRX.SV.W.0210.000000T0000Z-110526T2200Z/
RUSSELL VA-SCOTT VA-
548 PM EDT THU MAY 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SCOTT AND WESTERN RUSSELL
COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FRIDAY MORNING FOR SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE AND
SOUTHWEST VIRGINIA.

LAT...LON 3653 8225 3669 8230 3674 8227 3679 8169
      3669 8164 3666 8163
TIME...MOT...LOC 2148Z 252DEG 32KT 3664 8191

$$

TNC163-VAC191-520-262200-
/O.CON.KMRX.SV.W.0210.000000T0000Z-110526T2200Z/
SULLIVAN TN-WASHINGTON VA-CITY OF BRISTOL VA-
548 PM EDT THU MAY 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CITY OF BRISTOL...WASHINGTON AND SULLIVAN COUNTIES...

AT 542 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THIS STORM WAS LOCATED NEAR HARR...OR 6 MILES SOUTH OF
ABINGDON...MOVING EAST AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  EMORY-MEADOW VIEW...DAMASCUS AND KONNAROCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FRIDAY MORNING FOR SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE AND
SOUTHWEST VIRGINIA.

&&

LAT...LON 3653 8225 3669 8230 3674 8227 3679 8169
      3669 8164 3666 8163
TIME...MOT...LOC 2148Z 252DEG 32KT 3664 8191

$$

MJB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:46 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 26, 3:46 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
346 PM EDT THU MAY 26 2011

.SHORT TERM...(TONIGHT AND FRIDAY)...BUSY DAY WITH A MOIST/UNSTABLE
AIRMASS AHEAD OF THE SLOW MOVING COLD FRONT. AREAS THAT HEATED UP
AHEAD OF THE MORNING ACTIVITY HAVE SEEN LARGE HAIL...UP TO GOLF
BALL SIZE OR SLIGHTLY LARGER. SCATTERED STRONG TO SEVERE STORMS
WILL CONTINUE INTO THE EVENING HOURS...AND I WOULD EXPECT POSSIBLY
A NEW WATCH...ONCE SEVERE TSTM WATCH #379 EXPIRES AT 6PM EDT.

LATEST SURFACE ANALYSIS PLACES COLD FRONT NEAR A OHX TO HUN LINE
SO KEPT POPS AROUND 60 TO 80 PERCENT THROUGH MIDNIGHT...THEN LET
POPS DECREASE SLIGHTLY. NE AND E AREAS MAY KEEP LIKELY COVERAGE
EARLY ON FRIDAY...SO SLIGHT TWEAKS WERE MADE TO PREVIOUS GRIDS.

OTHERWISE...NOT A LOT OF TIME TO WORK ON FORECAST GRIDS FOR TONIGHT
AND FRIDAY...JUST SOME MINOR ADJUSTMENTS MADE IN LINE WITH LATEST
RADAR TRENDS AND NWS NEIGHBORS GRIDS.

.LONG TERM...(FRIDAY NIGHT THRU THURSDAY)...UPPER TROF EXITS VERY
SLOWLY FRIDAY NIGHT SO MAINTAINED SLIGHT THROUGH SMALL CHANCE OF
CONVECTION ACROSS THE EASTERN HALF OF THE FORECAST AREA. PRECIP
FINALLY GONE BY THE WEEKEND AS MASSIVE UPPER RIDGE BUILDS INTO THE
EASTERN U.S. THE RIDGE EXPANDS IN COVERAGE AND STRENGTHENS THROUGH
WEDNESDAY BEFORE RETREATING BACK TO THE WEST. RIDGING LEADS TO
SUBSIDENCE AND DRYING SO KEPT MUCH OF THE LONG TERM PERIOD DRY FOR
MOST OF THE FORECAST AREA. HOWEVER...THE MODELS DO INDICATE SOME
INSTABILITY AVAILABLE FOR ISOLATED CONVECTION MONDAY THROUGH
THURSDAY AND THE BEST CHANCE THAT A STORM CAN FORM IN THIS
ENVIRONMENT WILL BE OVER THE HIGHER TERRAIN SO APPLIED SLIGHT CHANCE
POPS EACH DAY IN THIS AREA. TEMPERATURES WILL BECOME VERY WARM WITH
HIGHS AROUND 10 TO 12 DEGREES ABOVE NORMAL. TRENDED TEMPS TOWARD MEX
MOS GUIDANCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             61  80  59  90  67 /  50  30  10  10  10
KNOXVILLE MCGHEE TYSON AIRPORT, TN  62  79  59  87  66 /  70  30  20  10  10
OAK RIDGE, TN                       61  78  58  86  66 /  70  30  10  10  10
TRI CITIES AIRPORT, TN              59  77  55  85  62 /  60  60  30  10  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&

TG
Hazardous weather outlook, May 26, 2:22 AM EDT, 14 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
222 AM EDT THU MAY 26 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-270630-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
222 AM EDT THU MAY 26 2011 /122 AM CDT THU MAY 26 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

...SCATTERED SEVERE THUNDERSTORMS EXPECTED TODAY...
A COLD FRONT WILL SLOWLY MOVE ACROSS THE TENNESSEE RIVER VALLEY
TODAY AND TONIGHT...BRINGING A BETTER CHANCE FOR ORGANIZED
THUNDERSTORMS. AS A RESULT...THERE WILL BE A CHANCE FOR WIDESPREAD
SEVERE WEATHER BY THURSDAY AFTERNOON AND EVENING. THE GREATEST
CONCERN WILL BE DAMAGING WINDS AND LARGE HAIL UP TO GOLF-BALL SIZE.
ISOLATED TORNADOES ARE POSSIBLE...MAINLY ACROSS THE PLATEAU AND
WESTERN SECTIONS OF THE TENNESSEE VALLEY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING.

In the hours before

Local storm report, May 26, 3:59 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
359 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HAIL             BRASSTOWN               35.02N 83.91W
05/26/2011  E1.75 INCH       CLAY               NC   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL WAS REPORTED.

&&
Local storm report, May 26, 4:01 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
401 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     JEFFERSON CITY          36.12N 83.49W
05/26/2011                   JEFFERSON          TN   TRAINED SPOTTER

            A FEW TREES AND POWER LINES WERE DOWNED BY THUNDERSTORM
            WINDS.

&&
Local storm report, May 26, 4:18 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
418 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             MADISONVILLE            35.52N 84.36W
05/26/2011  E1.25 INCH       MONROE             TN   LAW ENFORCEMENT

&&
Local storm report, May 26, 4:29 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
429 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             MOHAWK                  36.20N 83.06W
05/26/2011  E1.00 INCH       GREENE             TN   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED.

&&
Local storm report, May 26, 4:58 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
458 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             KINGSPORT               36.53N 82.56W
05/26/2011  E1.00 INCH       SULLIVAN           TN   TRAINED SPOTTER

&&
Local storm report, May 26, 5:08 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
508 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             COLONIAL HEIGHTS        36.48N 82.51W
05/26/2011  E1.50 INCH       SULLIVAN           TN   TRAINED SPOTTER

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 1:02 PM EDTSevere Thunderstorm WarningMRXLee, Scott, Wise43 min
May 26, 1:47 PM EDTSevere Thunderstorm WarningMRXLee, Scott, Wise43 min
May 26, 2:34 PM EDTSevere Thunderstorm WarningMRXLee, Russell, Scott, Washington, Wise, City of Bristol and 1 more26 min
May 26, 4:14 PM EDTSevere Thunderstorm WarningMRXLee, Scott46 min
May 26, 5:20 PM EDTTornado WarningMRXWashington40 min
May 26, 5:51 PM EDTTornado WarningMRXWashington, City of Bristol39 min
May 26, 7:15 PM EDTAreal Flood AdvisoryMRXWashington, City of Bristol3 hr
May 26, 1:54 AM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Rhea, Sequatchie66 min
May 26, 2:54 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Morgan, Scott66 min
May 26, 3:44 AM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Meigs, Polk46 min
May 26, 10:49 AM EDTSevere Thunderstorm WarningMRXLoudon, Meigs, Morgan, Rhea, Roane26 min
May 26, 11:01 AM EDTSevere Thunderstorm WarningMRXBledsoe, Marion, Sequatchie44 min
May 26, 11:07 AM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Polk, Rhea38 min
May 26, 11:17 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Morgan, Roane, Scott43 min
May 26, 11:41 AM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Loudon, McMinn, Monroe and 3 more34 min
May 26, 11:51 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Morgan, Roane, Scott39 min
May 26, 12:18 PM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Campbell, Grainger, Knox, Loudon and 2 more42 min
May 26, 1:33 PM EDTSevere Thunderstorm WarningMRXLoudon, McMinn, Monroe42 min
May 26, 2:03 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Loudon, Monroe42 min
May 26, 2:39 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton35 min
May 26, 2:46 PM EDTSevere Thunderstorm WarningMRXBlount, Cocke, Grainger, Jefferson, Knox, Sevier44 min
May 26, 2:56 PM EDTSevere Thunderstorm WarningMRXMcMinn49 min
May 26, 3:28 PM EDTSevere Thunderstorm WarningMRXCocke, Grainger, Greene, Hamblen, Hawkins, Jefferson and 1 more47 min
May 26, 3:32 PM EDTSevere Thunderstorm WarningMRXLoudon, McMinn, Monroe43 min
May 26, 4:04 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon37 min
May 26, 4:07 PM EDTSevere Thunderstorm WarningMRXMonroe37 min
May 26, 4:27 PM EDTAreal Flood AdvisoryMRXBlount, Bradley, Loudon, McMinn, Monroe, Polk4 hr
May 26, 4:33 PM EDTSevere Thunderstorm WarningMRXBlount, Monroe42 min
May 26, 4:33 PM EDTTornado WarningMRXGreene, Hawkins12 min
May 26, 4:50 PM EDTTornado WarningMRXCarter, Greene, Hawkins, Sullivan, Washington25 min
May 26, 4:56 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Morgan, Scott49 min
May 26, 5:03 PM EDTSevere Thunderstorm WarningMRXBlount, Cocke, Jefferson, Sevier42 min
May 26, 5:33 PM EDTSevere Thunderstorm WarningMRXCocke, Greene, Hamblen, Jefferson42 min
May 26, 6:18 PM EDTSevere Thunderstorm WarningMRXScott27 min
May 26, 7:52 PM EDTAreal Flood AdvisoryMRXCampbell, Morgan, Scott113 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2011Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.